# SDR DALA2023020801009

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 2540 · Lavatories
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2618781) DURING INSPECTION FOUND CORROSION ON TUBE DECLAM OF AFT LAV G. CORROSION ON TUBE DECLAM OF AFT LAV G WAS REPAIRED PER ER/A 582489-14TR REV. A.
